advertisement
Question
Posted by: LINDA | 2009/10/20

PROBIOTICS

IS IT POSSIBLE THAT USING PROBIOTICS COULD CAUSE SEVERE BLOATING? I TRIED THESE FOR A MONTH AND FOUND
MYSELF TERRIBLE BLOATED AND UNCOMFORTABLE?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageProbiotics expert

Dear Linda

There are a number of probiotics on the market, all with different quality standards, indications and effectiveness. Your bloating reaction could have been caused by something else that coincided with you taking the probiotic, but it is possible that the probiotic you tried caused you to feel bloated, although often probiotics are used to decrease bloating. I would recommend that you try another strain of probiotic (depending on the reason you want to use it).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Probiotics Expert | 2009/10/23

Dear Linda

There are a number of probiotics on the market, all with different quality standards, indications and effectiveness. Your bloating reaction could have been caused by something else that coincided with you taking the probiotic, but it is possible that the probiotic you tried caused you to feel bloated, although often probiotics are used to decrease bloating. I would recommend that you try another strain of probiotic (depending on the reason you want to use it).

Reply to Probiotics Expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement